# SDR ASOA05431

- Difficulty date: May 12, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: MS59882904
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLT 4358 - DURING CRUISE FROM DHN-ATL, THE CREW NOTICED A BURNING OIL TYPE ODOR COMING THROUGH THE AIR CONDITIONING SYSTEM INTERMITTENTLY, OCCURRING ON BOTH THE ENIGNE AND AUXILLARY POWER UNIT BLEEDS.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE FOUND A EXCESSIVE FUEL LEAK ON THE AUXILLARY POWER UNIT AND REMOVED AND REPLACED AN O-RING ON THE FUEL SOLENOID.  MAINTENANCE ALSO REMOVED AND REPLACED A COALESCER BAG FOR PREVENTATIVE MAINTENANCE AND CLEANED ALL AREAS AROUND THE APU.  MAINTENANCE RAN THE PACKS WITH THE APU AND ENGINE FOR ONE HOUR.  NO SMELLS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
